# SDR DALA2017021601292

- Difficulty date: September 10, 2016
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 42,868 hours, 5,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE RT SIDE BELOW R2 DOOR- 2.5 IN  IN DIA. 0.10 IN DEEP. 6.5IN BELOW LAP JOINT STGR31, 1.5 IN AFT OF STA 20878/FR31. CLEANED AND INSPECTED DENT, NO CRACKS FOUND.  DURING LAYOVER IN MSP, IT WAS FOUND DURING A REINSPECT, THE DENT WAS MORE EXTENSIVE THAN ORIGINALLY REPORTED. THE ORIGINAL REPORT DATE WAS 10SEP16.  THE DENT AND GOUGE ARE WITHIN THE ALLOWABLE DAMAGE LIMITS AS SET PER SRM 53-21-11 WITH THE EXCEPTION OF THE 0.59" 'B' (CENTER OF FASTENER TO EDGE OF DENT) REQUIREMENT AND SINCE IT IS A COMBINATION OF A  DENT AND GOUGE. PERMANENT REPAIR WILL REMOVE DAMAGED SKIN AND INSTALL REPAIR DOUBLER PER SRM 53-21-11-FIG 204 AND ER/A 555389-14.
